# SDR MASA200400180

- Difficulty date: April 1, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N860MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145773
- Aircraft time: 696 hours, 579 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: SYLC53058
- Part serial: 441
- Condition: Leaking
- Location: Gust Lock
- Part time: 696 hours, 579 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RETURNED TO GATE.  RUDDER ELECTRO MECHANICAL GUST LOCK WOULD NOT DISENGAGE.  MX CURRENTLY TROUBLESHOOTING 4/1/2004.  MX REPLACED THE GUST LOCK ACTUATOR.  OP CHECKS GOOD.
